Artin $L$-functions and modular forms associated to quasi-cyclotomic fields

Tom 143 / 2010

Sunghan Bae, Yong Hu, Linsheng Yin Acta Arithmetica 143 (2010), 59-80 MSC: 11R42, 11F30, 11F80, 11R21. DOI: 10.4064/aa143-1-4

Autorzy

  • Sunghan BaeDepartment of Mathematics
    KAIST
    Daejeon, Korea
  • Yong HuDepartment of Mathematical Sciences
    Tsinghua University
    Beijing 100084, China
  • Linsheng YinDepartment of Mathematical Sciences
    Tsinghua University
    Beijing 100084, China
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek